# SDR CA130312010

- Difficulty date: March 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 20,898 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support
- Part number: 212040054105
- Condition: Broken
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 212540002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE ACFT DAILY INSPECTION, AME WAS INSPECTING THE MAIN TRANSMISSION AND NOTICED THE SUPPORT CASE WAS CRACKED ON THE LT SIDE BY THE AIRFRAME ATTACHMENT BOLT.  THE TRANSMISSION WAS REMOVED AND IT WAS FOUND THE SUPPORT CASE LEG WAS BROKEN WITH THE CRACK ORIGINATING FROM 1 OF THE SMALL BUSHING ATTACHMENT SCREWS.
